A member asked:

I started taking fish oil, biotin for skin/hair&nails, a women's daily vitamin, and birth control pills and now i'm breaking outreally bad. why? is this forever?

5 doctors weighed in across 4 answers
Dr. Robert Jackson answered

Specializes in Dermatology

Could be: It could be that your hormonal balance is upset. See dermatologist to discuss treatment options.

Answered 7/19/2020

5.3k views

Thank
Dr. Shiroko Sokitch answered

Specializes in Holistic Medicine

The pill or oil: Either the fish oil or the pill could be contributing to your break outs. The pill changes your natural hormone balance so that you may become more testosterone dominant. And some people react to omegas plus hormones by breaking out. I would not stop the omegas altogether but try changing your dose. Or adding lecithin to help your body absorb it.

Answered 3/20/2013

5.3k views

Thank
Dr. Arthur Heller answered

Specializes in Gastroenterology

Could be..: Most likely related to the hormones in the bcp. However, the other stuff might play some role as well. Talk to your doc re: bcp- other dosages/formulations available. Acne may be unrelated to the supplements-if in doubt, stop them and see effect.

Answered 3/9/2013

5.3k views

Thank
Dr. Ralph Morgan Lewis answered

Specializes in Family Medicine

Breaking out?: By this do u mean you're getting acne? If so, most likely cause of meds/supplements u list is birth control. May have too strong a Progesterone component. See prescribing doc to discuss options. Should also be checked for polycystic ovary syndrome & diabetes.

Answered 6/30/2014

5.3k views

Thank

Related Questions

A member asked:

What is better biotin pills or hair skin and nails vitamins?

2 doctors weighed in across 2 answers